titoli, abstracts, parole chiave >>>
On explosive solutions for a class of quasi-linear elliptic equations

Gladiali, Francesca Maria and Squassina, Marco (2013) On explosive solutions for a class of quasi-linear elliptic equations. Advanced Nonlinear Studies, Vol. 13 (3), p. 663-698. ISSN 1536-1365. Article.

Full text not available from this repository.

Alternative URLs:

Abstract

We study existence, uniqueness, multiplicity and symmetry of large solutions for a class of quasi-linear elliptic equations. Furthermore, we characterize the boundary blow-up rate of solutions, including the case where the contribution of boundary curvature appears.

Item Type:Article
ID Code:9235
Status:Published
Refereed:Yes
Uncontrolled Keywords:Existence and qualitative behavior, large solutions, quasi-linear elliptic equations
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01-a Nuovi Dipartimenti dal 2012 > Scienze Politiche, Scienze della Comunicazione e Ingegneria dell'Informazione
Publisher:Advanced Nonlinear Studies
ISSN:1536-1365
Deposited On:02 Oct 2013 09:41

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page